Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Recapturing $ H\sp{2}$-functions on a polydisc


Author: D. J. Patil
Journal: Trans. Amer. Math. Soc. 188 (1974), 97-103
MSC: Primary 32A10; Secondary 30A78
DOI: https://doi.org/10.1090/S0002-9947-1974-0379878-5
MathSciNet review: 0379878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {U^2}$ be the unit polydisc and $ {T^2}$ its distinguished boundary. If $ E \subset {T^2}$ is a set of positive measure and the restriction to E of a function f in $ {H^2}({U^2})$ is given then an algorithm to recapture f is developed.


References [Enhancements On Off] (What's this?)

  • [1] D. J. Patil, Representation of $ {H^p}$-functions, Bull. Amer. Math. Soc. 78 (1972), 617-620. MR 45 #7069. MR 0298017 (45:7069)
  • [2] W. Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 41 #501. MR 0255841 (41:501)
  • [3] B. Sz.-Nagy and C. Foias, Harmonic analysis of operators on Hilbert space, North-Holland, Amsterdam, 1970. MR 0275190 (43:947)
  • [4] L. C. Young, Some new stochastic integrals and Stieltjes integrals. II, Advances in Probability and Related Topics (to appear).
  • [5] A. Zygmund, Trigonometric series. Vol. II, Cambridge Univ. Press, Cambridge, Mass., 1959. MR 21 #6498. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A10, 30A78

Retrieve articles in all journals with MSC: 32A10, 30A78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1974-0379878-5
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society